Invariant Tori of a Class of Point Transformations: Preservation of an Invariant Torus Under Perturbations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 738-753
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_6_a2,
author = {A. Yu. Kolesov and A. N. Kulikov and N. Kh. Rozov},
title = {Invariant {Tori} of a {Class} of {Point} {Transformations:} {Preservation} of an {Invariant} {Torus} {Under} {Perturbations}},
journal = {Differencialʹnye uravneni\^a},
pages = {738--753},
year = {2003},
volume = {39},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_6_a2/}
}
TY - JOUR AU - A. Yu. Kolesov AU - A. N. Kulikov AU - N. Kh. Rozov TI - Invariant Tori of a Class of Point Transformations: Preservation of an Invariant Torus Under Perturbations JO - Differencialʹnye uravneniâ PY - 2003 SP - 738 EP - 753 VL - 39 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_6_a2/ LA - ru ID - DE_2003_39_6_a2 ER -
%0 Journal Article %A A. Yu. Kolesov %A A. N. Kulikov %A N. Kh. Rozov %T Invariant Tori of a Class of Point Transformations: Preservation of an Invariant Torus Under Perturbations %J Differencialʹnye uravneniâ %D 2003 %P 738-753 %V 39 %N 6 %U http://geodesic.mathdoc.fr/item/DE_2003_39_6_a2/ %G ru %F DE_2003_39_6_a2
A. Yu. Kolesov; A. N. Kulikov; N. Kh. Rozov. Invariant Tori of a Class of Point Transformations: Preservation of an Invariant Torus Under Perturbations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 738-753. http://geodesic.mathdoc.fr/item/DE_2003_39_6_a2/